# SDR ASAA2014080708773

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,476 hours, 7,995 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135802
- Part serial: 44086C
- Condition: Failed
- Location: Wx Radar
- Part time: 76 hours, 28 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL ANNUNCIACTOR ON ND.  ACFT GROUNDED.  REPLACED RADAR ANTENNA DRIVE UNIT.  OPS NORMAL IAW AMM 34-43-21.
